# SDR R61A201710080733

- Difficulty date: October 8, 2017
- Submitted: October 8, 2017
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000044
- Aircraft time: 30,387 hours, 19,933 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 17087405001
- Condition: Corroded
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET CORRODED AT THE CREW OXYGEN BOTTLE COMPARTMENT, FRAME 24.  REMOVED AND REPLACED THE SUPPORT BRACKET IAW SRM 51-41-01, ALODINE PRIMED AND PAINTED IAW SRM 51-23-05 & 51-23-06.
